# SDR ASAA2015042611523

- Difficulty date: April 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,611 hours, 7,360 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R & R WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  QRH PROCEDURE COMPLETED.  R & R WINDOW OVERHEAT LIGHT REMAINED ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 30-41TASK 801, NO CURRENT FAULTS FOUND, HISTORY WHCU R SIDE SENSOR. SYS CK'S GOOD. NO HISTORY IN THE PAST 30 DAYS.
